# SDR K5SR2016T27503

- Difficulty date: May 2, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Aircraft: N528AP
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5168
- Aircraft time: 4,351 hours, 1,392 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Socket
- Part number: GAC800TF254PN
- Condition: Burned
- Location: Light
- Part time: 4,351 hours, 1,392 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN AIRCRAFT SERVICE CHECK, FOUND EXTERIOR LOGO LIGHTS INOPERATIVE. PERFORMED TROUBLESHOOTING AND FOUND THAT THE P3 AND J3 PLUG AND CONNECTOR HAD SHORTED AT PIN DD AND MELTED THE PIN AND FEMALE PIN RECEPTACLE.  CONNECTOR AND PLUG ARE LOCATED IN LT ELECTRONIC EQUIPMENT RACK, LEER, REF DES 327VB49.  P3 AND J3 CONNECTOR AND PLUG ASSY WERE R & R. OPS CHECK OF LOGO LIGHTS WERE SATISFACTORY.
